# SDR ERAA076652

- Difficulty date: October 3, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 21,921 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Indicator
- Part number: 40008330202
- Part serial: 1349
- Condition: Contaminated
- Location: Radar Unit
- Part time: 135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR HAS WATER DAMAGE.   UNIT HAD BLANK SCREEN AND WOULD NOT COME ON.MAJOR WATER DAMAGE WS FOUND IN UNIT. ACTION TAKEN:  REMOVED CORROSION, REPAIRED TRACES, ALIGNED AND TESTED.  THIS INFORMATION FOR FAA SDR.
